# SDR SWAA2013030613375

- Difficulty date: February 23, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 43,229 hours, 25,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR TO BULKHEAD ANGLE CORRODED AT BS 947, LBL 13.  REMOVED & REPLACED ANGLE PER SRM.
